Previous |  Up |  Next

Article

Title: On a relationship between monoids and monounary algebras (English)
Author: Novotný, Miroslav
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 109
Issue: 3
Year: 1984
Pages: 277-285
.
Category: math
.
MSC: 08A60
idZBL: Zbl 0558.08005
idMR: MR755593
.
Date available: 2009-09-23T09:26:57Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/108430
.
Reference: [1] O. Kopeček: Homomorphisms of partial unary algebras.Czech. Math. J. 26 (101) (1976), 108-127. MR 0392759
Reference: [2] E. Nelson: Homomorphisms of mono-unary algebras.Pac. J. Math. 99, No 2 (1982), 427 to 429. Zbl 0451.08005, MR 0658072
Reference: [3] M. Novotný: O jednom problému z teorie zobrazení.(On a problem of the mapping theory.) Spisy Vyd. Přír. Fak. Univ. Мasaryk Brno, No 344 (1953), 53-64.
Reference: [4] M. Novotný: Über Abbildungen von Mengen.Pac. J. Math. 13 (1963), 1347-1359. MR 0157143
Reference: [5] M. Novotný: On mappings of machines.In: Lecture Notes in Computer Science 45. Мathematical Foundations of Computer Science 1976. Proceedings, 5 th Symposium, Gdańsk, September 6-10, 1976. Ed. A. Mazurkiewicz, 105-114.
Reference: [6] B. Zelinka: Graphs of semigroups.Čas. pěst. mat. 106 (1981), 407-408. Zbl 0479.05033, MR 0637820
.

Files

Files Size Format View
CasPestMat_109-1984-3_8.pdf 876.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo